MAUDE Adverse Event Report: Merit Medical Systems Inc. Surfacer®; REVERSE CENTRAL VENOUS RECANALIZATION SYSTEM

Merit Medical Systems Inc. Surfacer®; REVERSE CENTRAL VENOUS RECANALIZATION SYSTEM
Catalog Number 600200/C
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction

Brand Name
Surfacer®
Common Device Name
REVERSE CENTRAL VENOUS RECANALIZATION SYSTEM
Manufacturer (Section D)
Merit Medical Systems Inc.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
Merit Medical Systems Inc.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
MDR Report Key50356342
Report Number1721504-2026-00407
Device Sequence Number6144360
Product Code QJH
UDI-Device Identifier00884450762158
UDI-Public00884450762158
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
DEN190038
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number600200/C
Device Lot Number3434780000
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/21/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown